# SDR FDEA201112135256

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 365 S8-9r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE INTERIOR BS 365 STR 8-9R FRAME GOUGED.  COMPLIED WITH EA F-5310-157243,   "CAT A MAJOR REPAIR".
